# SDR SWIA202055959

- Difficulty date: November 22, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH SLAT TRACK 2-2 HAS 2 AREAS OF CORROSION (MARKED)   (C-CHECK) RO 2/5/2021   BLENDED R/H SLAT TRACK 2-2 AND RESTORED AS REQUIRED PER REO 670-57-42-979 REV. -- DATE: 20-12-17 WITHIN LIMITS, ALL STEPS COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1002-SKY. COMPLIED WITH FORM 337.
